# SDR MASA200800477

- Difficulty date: June 17, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roll Pin
- Part number: MS171536
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RON IN ORD  PAX DOOR HANDLE WILL NOT STOW.  REPLACED DOOR LINKAGE ROLL PIN. (B)
